# SDR SIMA202301043001

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 9,652 hours, 6,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S ARE REPORTING BURNING SMELL OF PLASTIC IN CABIN BACK AREA OF AIRCRAFT. ENGINES WERE NOT RUNNING AT THE TIME. APU WAS RUNNING. DURING T/S FOUND GROUND WIRE ERJ-L1151-14N HANGING IN FWD GALLEY.  PERFORMED FIM 21-20-00-810-801-A, FOUND TO BE TRANSITORY CONDTION OF THE AIR CONDTIONG PACKS OR OTHER COMPONENTS PER FIM 21-20-00-810-801-A NO FURTHER DEFECTS NOTED REF ATS TRIAD WORKSCOPE. REPAIRED GROUND WIRE ERJ-L1151-14N IAW EMB 175 SWMP 20-41-3.
